MathSciNet Relay Station
MathSciNet bibliographic data
MR367447 (51 #3689) 35J40
Sussman, Myron M. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975), 625–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement